Free Delivery on orders over €45/£40                                                                                      Sign up to stay connected                             

Perrigo Cold N Flu Multi Relief Tablets 16

€7.50 €6.38

Save with Health 1st

Sale
Code 5012616265396


Add to Basket
Product Information

5 in1 action, symptomatic relief of

aches & pains

congestion

fever

chesty cough

sore throats

How To Use

adults 16 years and over 2 capsules every 4 to 6 hours with a maximum of 8 in 24 hours.

do not take for longer than 3 days.

Do not take other paracetamol products with this

Contact us if on other medication.

Active Ingredients

contains paracetamol 500mg, guanifenasin 100mg and phenylephrine 6.1mg.

Delivery Info

We deliver to all counties in Ireland, Northern Ireland, and mainland United Kingdom (with exceptions) - offering FREE delivery on all orders over €40 / £35. We are also pleased to offer FREE Click & Collect service in our Monaghan store.

View full Delivery & Collection information

Returns Policy

If you wish to return a product you have purchased from our website, please make sure we receive your returned items, within 14 days from the day you receive them, to be refunded in full via the original payment method.

Please read our full Returns Policy

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty